# SDR JJBA20240209031

- Difficulty date: January 25, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/WELL CRACKS FOUND ON NLG TOP SHELF ASSEMBLY. NLG W/WELL, NLG TOP SHELF ASSY, TOP (2) CUT-OUT DONE. HFEC INSPECTION CARRY OUT ON TWO CUT-OUT, NO CRACK INDICATION FOUND. NLG TOP SHELF ASSEMBLY SHIM DOUBLERS AND FILLER LOCALLY FABRICATED AND ISNTALLED.
